HomeAnswersMedical Gastroenterologybelly bloatingWhat is Normaxin used for?

Shall I continue with Normaxin for bloating?

Share
Shall I continue with Normaxin for bloating?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At December 28, 2017
Reviewed AtNovember 29, 2023

Patient's Query

Hi doctor,

I was diagnosed with erosive gastritis two years back and my latest endoscopy shows that it has been completely treated. But over the course of taking PPI, I noticed undigested stool and a feel of bloating even after taking medication. My doctor prescribed Sibofix, Darolac and Normaxin for a month as he said it might be a case of IBS. But, I do not have diarrhea, stomach pain or anything. It is just gas irrespective of empty stomach or after eating. I belch all the time. My endoscopy, stool culture, blood test, T3, T4, TSH, BP and sugar were normal. Can I take Normaxin for two more months as it helps a bit? Please advice regarding my situation. It would be a tremendous help. Thank you.

Hi,

Welcome to icliniq.com.

I read your query and understood your problem.

  • You can try tablet Esomac L (Esomeprazole) one tablet once daily before food for a month.
  • Also, take tablet Normaxin (combination of Chlordiazepoxide and Clidinium) one tablet twice daily after food for a month.
  • Please discontinue Sibofix (Rifaximin) and Darolac (Lactic acid).

Investigations to be done

CBC (complete blood count) and LFT (liver function tests).

Probable diagnosis

Dyspepsia (indigestion).

Preventive measures

1. Avoid spicy food, cabbage, cauliflower and salad. 2. Avoid stress.

Regarding follow up

Revert back after 15 days to a medical gastroenterologist online.---> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist

Patient's Query

Hi doctor,

Normaxin really helped and my stomach problems were relieved. But after discontinuation, I have cramps, gas, mild pain, feeling of incomplete evacuation with moderate constipation. I take Esomac daily. What to do?

Hi,

Welcome back to icliniq.com.

Continue Normaxin for one month as it helps in dyspepsia.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Pardhan Rajesh Kumar
Dr. Pardhan Rajesh Kumar

Medical Gastroenterology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Medical Gastroenterology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy